# SDR USAA2011020890603

- Difficulty date: February 2, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: D57571302202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON LEFT WING INTERCONNECT STRUT UPPER ATTACHMENT FITTING.  REPLACED LEFT WING INTERCONNECT STRUT UPPER ATTACHMENT FITTING IAW A320 SRM 51-72-11.
